# SDR 20001215SH004

- Difficulty date: October 31, 2000
- Submitted: December 15, 2000
- Operation: General aviation
- Aircraft: N117SU
- Make and model: Bolkms BK117C1
- Aircraft serial: 7527
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Element
- Part number: PR6123
- Part serial: 97060111
- Condition: Inoperative
- Location: Pitot Heat
- Part time: 622 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITOT TUBE HAD INOPERATIVE HEATING ELEMENT.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
